Topological dynamics on moduli spaces, I

Joseph P. Previte, Eugene Z. Xia

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Let M be a one-holed torus with boundary ∂M (a circle) and Γ the mapping class group of M fixing ∂M. The group Γ acts on Mc(SU(2)) which is the space of SU(2)-gauge equivalence classes of flat SU(2)-connections on M with fixed holonomy on ∂M. We study the topological dynamics of the Γ-action and give conditions for the individual Γ-orbits to be dense in Mc(SU(2)).

Original languageEnglish (US)
Pages (from-to)397-417
Number of pages21
JournalPacific Journal of Mathematics
Volume193
Issue number2
DOIs
StatePublished - Apr 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Topological dynamics on moduli spaces, I'. Together they form a unique fingerprint.

Cite this